# SDR FDEA201308151902

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 48,682 hours, 14,428 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ON APPROACH,  FLAPS SYS 1 AND 2 FAULTED.  RECYCLED FLAPS,  RETRACTED BUT ON EXTENSION STOPPED AT APPOX 18.  RAN QRH AND ON FINAL WITH FLAP HANDLE EXTENSION TO 30/40 SLATS EXTEND TO 30 BUT FLAPS REMAINED LESS THAN 20'.  BITE TEST ON SFCC NR 1 GOT FAULT CODE 01111 JAM AND ON  SFCC NR 2 GOT FAULT CODE 01110 HIGH SPEED DV IAW TSM 27-50-00.  FOUND RT TORQUE LIMITER INDICATOR POPPED OUT AND FURTHER CHECK FOUND OIL LEVEL LOW. R & R RT TORQUE LIMITER 5514.  CHECKED ALL FLAP SCREWJACK AND GEARBOX DRAINED OIL QTYS ARE IN THE LIMIT, SERVICED ALL DRAINED SCREWJACK.  DUE TO FAULT CODE 01110 HIGH SPEED DV AT SFCC NR 2, FOLLOWED TSM27-50-06, FIG 101, WIRING CHECK FOUND RESISTANCE VALUE OF HIGH SPEED SOLENOID VALVE WAS 81 OHMS (WITHIN LIMIT), AND NO SHORT CIRCUIT FOUND BETWEEN SFCC NR 2 AND SOLENOID OF HIGH SPEED SOL VALVE.  PERFORMED OPS TEST OF FLAP SYS IAW AMM27-54-00-05, TEST SLATS.
